# SDR DHL2001727015

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858052
- Part serial: 0581204
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AUTOPILOT IS SWITCHED FROM NAV/LOC TO HDG SELECT, THE A/C BANKS 20 DEGREES HARD IN THE OPPOSITE DIRECTION. FOUND ROLL CHANNEL FAILED.  R&R ROLL CHANNEL.  PERFORMED A/P ADJ TEST IAW MM 22-11-01.  TESTED NORMAL IN A&B MODES VOR, NAV LOC & HDG SELECT MODES.
